| Model Number |
880-235/10 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The plateau could not be secured.Another plateau had to be opened to complete the surgery.
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
Event or Problem Description
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.Update 09/18/2025: according to our initial information, the complaint sample was discarded and the case was closed based on the available information.After the complaint was closed, we were informed that the complaint sample was returned, which is why the case was reopened to examine the sample.This is the final supplemental report, the complaint is closed.
Event or Problem Description